OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4634

Title: Sulle ipersuperfici algebriche ad hessiana indeterminata
Authors: Ilardi, Giovanna
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Giovanna Ilardi, "Sulle ipersuperfici algebriche ad hessiana indeterminata", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 49-78.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Si prova che non esistono ipersuperfici di $P^{n}\left(C\right)$, a punti 1-parabolici, ad hessiana indeterminata, con varietà singolare non rigata, di dimensione massima n-2. In $P^{5}$( C) si prova, poi, che non esistono ipersuperfici a punti 1-parabolici ad hessiana indeterminata, con varietà singolare di dimensione massima 3.
We prove that there are no hypersurfaces of $P^{n}$(C), with 1-parabolic points, and determined hessian and with singular variety not ruled and of maximal dimension. Then we prove that in $P^{5}$( C) there are no hypersurfaces with 1-parabolic points, undetermined hessian and with singular variety of maximal dimension 3.
URI: http://hdl.handle.net/10077/4634
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
IlardiRendMat26.pdf269.55 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.